# SDR ASAA2015110413643

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,174 hours, 8,268 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11230
- Condition: Failed
- Location: A/C Bay
- Part time: 27,174 hours, 8,268 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN TEMPERATURE VERY WARM, ESTIMATE 90 DEGREES WITH TEMPERATURE SELECTOR IN FULL COLD POSITION.  COMPLIED WITH QRH PROCEDURE AND SELECTED TRIM AIR OFF.  TEMPERATURE IN CABIN RETURNED TO NORMAL.  ACFT GROUNDED. COULD NOT DUPLICATE MALFUNCTION.  PZTC LOGGED, NO FAULTS & BITE CK WAS GOOD.  TEMPERATURE RESPONDED NORMALLY DURING PACK OPERATION.  R & R FWD ZONE TRIM VALVE.  OP CK NORMAL.  REF MM 21-61-21.
